# SDR ASOA201703041288

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145
- Aircraft serial: 145934
- Aircraft time: 30,097 hours, 18,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 14525519001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE FWD FLOOR SIDE PLATE AT FRAME 65 CORRODED. RIB REPLACED AS PER SRM 51-40-02.
